# SDR USAA051335

- Difficulty date: November 4, 2005
- Submitted: November 7, 2005
- Operation: Air carrier
- Aircraft: N779AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 41,009 hours, 41,009 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Vertical Fin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FIN RIGHT AFT LOWER T/E AREA, THE I/B FLANGE OF THE TRAILING EDGE.  REPLACED CRACKED BEAM, IAW SRM 51-40-02.  DEFECT SIZE: 6 INCHES.
